Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Can anyone tell me if you have had any side effects while on Mirena? If so, what were they?

Answer Question
 
ditchen4

Asked by ditchen4 at 11:57 PM on Dec. 4, 2010 in Health

Level 14 (1,729 Credits)
Answers (3)
  • Spotting that is very irregular, although I have had irregular periods historically. Other than that, I don't really notice any side effects.
    musicpisces

    Answer by musicpisces at 11:59 PM on Dec. 4, 2010

  • It's way too much for me to type out a complete list, so here's my journal from my symptoms.

    Mrs.BAT

    Answer by Mrs.BAT at 12:43 AM on Dec. 5, 2010

  • Thank you Mrs. BAT. I have at least one day a month where I am completely down! Nausea, fatigue, and dizziness. I also get severe pains on either my right or left side which I think is probably cycsts that break. I also did not attribute the thirst part to the Mirena but since you said that I am CONSTANTLY thirsty! To the point where I was checked for diabetes! I have had the Mirena for just about a year and never had any of this before having it inserted but the physician kept telling me it couldn't possibly be due to the Mirena. Think my x-mas present to myself will be having it removed once and for all! Thanks again!
    ditchen4

    Comment by ditchen4 (original poster) at 11:38 AM on Dec. 5, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN